# SDR FDEA201803110651

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 32,689 hours, 19,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM WHEN CLOSED. PERFORMED ADJ/TEST OF L1 DOOR GIRT BAR MECHANISM. OPS CHECKED GOOD IAW MM 52-11-25-5.
